# SDR ABXA20211119119

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 94,014 hours, 16,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Surge Valve
- Part number: 97980612
- Part serial: P749C
- Condition: Sticking
- Location: Apu
- Part time: 41,280 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING LEFT ENGINE START ONLY, DUCT PRESSURE GAUGE FLUCTUATIONS 10-30PSI AND ONLY ABLE TO ACHIEVE 16% N2 VERY SLOW TO SPOOL, NO PARAMETERS EXCEEDED. RT START NORMAL. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. REMOVED AND REPLACED K10247 AND K10250, L & R ENG START 2 RELAYS. REMOVED AND REPLACED APU SURGE VALVE IAW B767 AMM 49-53-01. OPS CHECK GOOD. DUCT PRESSURE STAYED AT 38PSI THROUGHOUT START AND L ENG N2 2890 AT MAX MOTOR. OPS CHECK GOOD. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
